# SDR UPS05844477

- Difficulty date: April 27, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 75,404 hours, 29,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FUSELAGE SKIN AT APROX STA 1723 L16L HAS CRACK APROX 3/4 INCH LONG.  REMOVED EXISTING DOUBLER AND FINGER DOUBLER AND FABRICATED EXTERNAL DOUBLER AND INSTALLED EXISTING FINGER DOUBLER, EXTERNAL DOUBLER AND FILLER IAW DC-8 SRM 51-1-21, 51-1-20D, 53-2-1 FIG 7, 51-1-20D AND 51-1-11.
